Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
keeptrying

getting rid of sunburn from topicals

Recommended Posts

Hi I got sunbunrt from the topicals that I was using in the summer time. I still have the redness on my face from where the topicals were applied. Does anyone have any suggestions as to how I can get rid of the sunburnt from my face?

Thanks

Share this post


Link to post
Share on other sites

Stop using that topical cream?

I used benzamycin which made my face horribly red. Sometimes a normal-toned face + pimples is better than RED and somewhat clear.

I would recommend trying a different topcial cream that doesn't dry you out as much. Such as erythromycin pads or clindamycin? They're not that effective though. Otherwise do not apply as much cream/lotion on your face ! Thin think layers then moisturize. You can put it on every-other day or something...

good luck

Share this post


Link to post
Share on other sites

thanks for the reply.

I'm on stievamaycin right now, and i'm jsut getting rid of all the bumps on my face right now. i'm almost at the 2 month period of using stievamycin. So basically i don't want ot go off the topical right now,.

anyways, and suggestions to how i should go about this?

thanks

Share this post


Link to post
Share on other sites

I'm on Stievamycin too. It's 0.025 tretinoin and 4% erythromicin. It took a while for it to start working but now I'm on my way to clear (except red marks) but wherever I apply it its red ( i use very little, and i use a non-medicated cleanser). I would like to know how to get rid of this redness too. I look like a racoon sometimes cuz my face is red except for around my eyes cuz i don't apply it there. By the way my face doesn't really burn or is really dry, just red from the topical.

Share this post


Link to post
Share on other sites

What is stievamaycin? I thought I had been on everything but I've never heard of it? I am on Retin A .1% right now and I use Tazorac on the affected lesions. But I still get little zits. I am not on any antibiotic and sometimes I think I should be. What do you guys think? Oh, I also get very red faced from my meds. In the morning I think it looks ok, but towards the middle of the day it looks like I fell asleep outside. I sooo hate that.

Share this post


Link to post
Share on other sites

I started stievamycin june 20 somethin of this summer, broke me out for like 8 weeks and then started to clear me up and i was pretty much clear except for red marks and like a pimple every 3days that was small or wtvr. I would just use it at night after washing with a non-medicated cleanser called spectro-dem. AS AN FUC*KIN IDIOT, i stopped using it cuz i was a little red and i just wanted to improve my skin tone so i tried the "acne cure". The BP and ice burned me worse than stievamycin and shit and just made my redness look worse. I did the acne cure for about a week and a half and it was so bad so i went back on stievamycin. Broke out 1st 2 weeks using it again but they subsided but I still break out. I've been on stievamycin for the past 4 weeks i think. It never cleared me 100% but it controlled my acne. But I have to find a way for the redness to go away, as of right now i;m using barely any and seems to be helpin a little bit.

Share this post


Link to post
Share on other sites

yaa that's cool, i've been on stievamycin since mid august, so i gotta let it settle in, and wait a bit. I'm hoping for it to clear up, including red spots by the end of the year. I know the redness will go away in these upcoming months.

maybe moisturizing your face encourages the redness to go away because your face isn't dry anymore; maybe not. Maybe someone can tell us.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×